Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

See all formats and pricing
More options …
Volume 11, Issue 6


Direct and inverse problems of the wave diffraction by screens with arbitrary finite inhomogeneities

V. V. Lozhechko
  • Department of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119899, Russia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yu. V. Shestopalov
  • Institute of Engineering Sciences, Physics, and Mathematics, Karlstad University, Karlstad, S-651 88, Sweden. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

We consider direct and inverse diffraction problems for a class of domains with noncompact boundaries that arise in mathematical models of the wave scattering by planar screens with arbitrary finite inhomogeneities. We prove the unique solvability of the direct problems in the Sobolev spaces. The inverse problems are formulated and uniqueness of reconstructing the permittivity and the shape of the scatterer from the scattering data is proved.

About the article

Published Online:

Published in Print: 2003-12-15

Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 11, Issue 6, Pages 643–654, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403322759697.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

E. M. Karchevskii, A. O. Spiridonov, A. I. Repina, and L. Beilina
Physics Research International, 2014, Volume 2014, Page 1
Yury Shestopalov and Yury Smirnov
Journal of Physics: Conference Series, 2012, Volume 346, Page 012019
Y. V. Shestopalov and V. V. Yakovlev
Radio Science, 2007, Volume 42, Number 6

Comments (0)

Please log in or register to comment.
Log in